# SDR A6WA200440168

- Difficulty date: October 25, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 3,833 hours, 3,433 cycles
- Engine: Ge CF343B1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 13XFV
- Condition: Unreliable
- Location: Ahrs
- Part time: 2,355 hours, 2,125 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PITCH AND ROLL ANNUNCIATOR ILLUMINATED ON CAPTS EFIS IN FLIGHT.  PITCH UNRELIABLE, MORE THAN 6 DEGREES THAN F/O EFIS ATTITUDE.  PITCH ILLUMINATED ON GROUND DEPOWERED AND REPOWERED.  TAXI TEST OK.  PROBLEM REOCCURRED IN FLIGHT.  REMOVED AND REPLACED NR 1 AHRS COMPUTER IAW 34-21-01, OPS CHECK GOOD.
